# SDR DALA2021090205195

- Difficulty date: August 29, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Damaged
- Location: Bs 1200 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 INITIAL INSPECTION; HOLE ELONGATED ON SUPPORT FWD ACCESS PANEL BULK HEAD SIDE RH SIDE ON STA 1200. CORRECTIVE ACTION: SUMMARY OF NRC 00323: DAMAGED SUPPORT FWD ACCESS PANEL BULKHEAD SIDE RH SIDE ON STA.1200 WAS REMOVED PER B757-200 SRM. HOLE ELONGATED ON SUPPORT FWD ACCESS PANEL BULKHEAD SIDE RH SIDE ON STA 1200 WAS REPAIRED PER B757-200 SRM. REPAIRED SUPPORT FWD OF ACCESS PANEL BULKHEAD SIDE RH SIDE WAS INSTALLED AT STA. 1200 IN AFT CARGO COMPARTMENT PER B757-200 SRM. (1928995)
